# SDR AALA201704139007

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 1,281 hours, 468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS WIRES EXPOSED UNDER LAST ROW OF SEATS ON AIRCRAFT LEFT. REPLACED EMERGENCY LIGHT CONNECTOR COVER IAW 33-50-10. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
